Jump to content

Photo

Newbie - Just Started Regimen


3 replies to this topic

#1 mezcal

mezcal

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 28-January 13

Posted 28 January 2013 - 05:16 PM

I've been on the regimen for a little over a week, and it has cleared up my acne, but I notice dry, red areas on my forehead and cheeks.

 

Should I use more moisturizer? Also, is the moisturizer supposed to a brown color? I notice as the day goes on that my face gets itchy and it feels like I have this dried up lotion on my face.

 

Should I keep increasing benzoyl peroxide?

 

Anyways, glad the acne is gone.



#2 celery

celery

    Junior Member

  • Members
  • Posts & Likes
    Posts: 48
    Likes: 1
About Me
  • Gender:Female
  • Location:Florida
  • Joined: 09-January 13

Posted 29 January 2013 - 06:34 PM

You must have very light acne if it went away in a week. What moisturizer are you using? I've never heard of brown moisturizer, that sounds pretty gross. I use jojoba oil to keep my face from feeling dry



#3 AyeAye

AyeAye

    Veteran Member

  • Moderators
  • Posts & Likes
    Posts: 1,611
    Gallery Images: 30
    Likes: 614
About Me
  • Gender:Female
  • Location:Australia
  • Interests:Boxing, cycling, reading, learning to speak french (tres mal), public speaking, bush walking/hiking, chocolate - well actually food in general, and perfect skin.... gazing admiringly at people's perfect skin.
  • Joined: 08-September 11

Achievements

     

Posted 30 January 2013 - 01:24 AM

Many people (including myself) experience a huge improvement to their skin in the first week, only to find they have a dreadful breakout in the 2nd/3rd week.

 

Dry, itchy and red skin are perfectly normal reactions while your skin is getting used to BP, but its important to moisturise and mosturise well and to also make sure you're starting slowly with the BP and not applying to much in the first couple of weeks.  If you are finding some patches on your face are dryer and more irritated than others, perhaps apply less BP to those areas and apply more moisturiser.  Its perfectly ok to apply more moisturiser throughout the day as you need it, so long as your hands are clean and you apply it with a feather light touch.

 

As for the moisturiser being brown, its hard to know if this is normal if we don't know what products you're using.  Acne.org moisturiser is a yellow colour but definitely not brown.



#4 troublewacne

troublewacne

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Gallery Images: 1
    Likes: 2
About Me
  • Gender:Male
  • Interests:Golf and anything that makes my heart pound!
  • Joined: 31-January 13

Posted 31 January 2013 - 06:52 PM

Wow! Only a week? Thats awesome! The inital applications of benzoyl peroxide caused my skin to do the same thing. The dried up lotion "stuff" on your face might actaully be benzoyl peroxide that has dried up on your skin and was not full absorbed during application process. After I apply BP, I GENTLY run my application fingers over the applied areas to knock off any loose flakey skin or dried up bp that did not absorb into the skin.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users